Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Redness, soreness, itching near anus. Reaction to Timodine. Anything I can do now?

Had overactive bowel problems - given Fibregel with Mebeverine to calm it down and TIMODINE to help with the itching around the anus . Used it for a week - no help and now I have an extreme reaction to it - stopped using it 6 days ago - and bathing with salt water and using vaseline until I speak to GP Monday. The area is red rore and raised and I can t stop itching - I am in agony - the has spread aroung the labia now. Should I go to my GP on call later today? Is there anything I can do now???? Thank you
Asked On : Wed, 12 Dec 2012
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN, Maternal and Fetal Medicine 's  Response
Timodine can cause side effects like:
Allergic inflammation of the skin (contact dermatitis)
Worsening of the symptoms
Management is :
avoid irritant products
take antihistamines for itching
keep fingernails short
use topical moisturizer as vaseline
expose your skin to water for a short time as possible
use cotton panties
Take care of your self
Answered: Mon, 16 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor